International Journal of Differential Equations and Applications
User
Username
Password
Remember me
Notifications
View
Subscribe
/
Unsubscribe
Journal Content
Search
All
Authors
Title
Abstract
Index terms
Full Text
Browse
By Issue
By Author
By Title
Other Journals
Font Size
Information
For Readers
For Authors
For Librarians
Home
About
Log In
Register
Search
Current
Archives
صندلی اداری
Home
>
Search
>
Author Details
Author Details
Hamaya, Yoshihiro
Vol 16, No 1 (2017)
- Articles
GLOBAL STABILITY OF A DELAYED SIR EPIDEMIC MODEL WITH DIFFUSION
Abstract
PDF
ISSN: 1311-2872